| Model Number |
800SR36 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Mitral Regurgitation (1964)
| Date of Event |
03/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this mitral annuloplasty ring, the ring was implanted and explanted.The reason for explant was reported was recurrent regurgitation after the band was in place.No additional adverse patient effects were reported.